# SDR UIEA2017042600649

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 69B145442
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SIDE OF THE NR 7 FLAP TRACK REAR SPAR AREA BRACKET IS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02.
